450+ experts on 30 subjects ready to help you just now
Starting from 3 hours delivery
Remember! This is just a sample.
You can get your custom paper by one of our expert writers.Get custom essay
121 writers online
Yes, just like any other medicines, HIV medicines also cause side effects. People with HIV who manage the severity of their HIV symptoms with HIV medicines for them to continue living with HIV a little healthier and with a little bit of comfort, already have compromised immune responses due to the immune-compromising nature of HIV. Even if side effects from HIV medicines rarely happen and most of the times are manageable, there can be a few serious ones that turn up occasionally. Benefits, from HIV medicines mostly though outweigh the risk of side effects or adverse reactions. That is why taking HIV medications to manage signs of AIDS or symptoms is still recommended. As the world’s health system’s grasp of HIV widens, loads of newer HIV medicines are materializing one by one in the market.
These new medicines were formulated by manufacturers who have more data and facts on hand with which to base their formulations on, hence, they can come up with HIV medicines that cause fewer side effects. Risks of HIV medicines’ side effects are real and present most of the time. It is always advised by health authorities, especially those focusing on HIV/AIDS that people with HIV should consult with a doctor or a health care provider first, before taking on an HIV medication regimen. Health care providers can also advise you about HIV medicines and their side effects, and work with you in selecting the most suitable HIV medication regimen based on individual tastes and preferences. What are the side effects of different HIV medicines? Different HIV medicines can cause a diverse range of side effects.
Even HIV patients who are taking the same HIV medicine can respond to the same medicine differently. HIV medicines’ side effects can last for only a few days or weeks to a much longer interval, with some side effects not showing up until many months or even years later from starting an HIV medication regimen. When you are taking HIV medications and you notice strange health issues appearing, talk to your doctor or health provider immediately, these may be symptoms of side effects of HIV medicines. The occasional headaches and intermittent dizziness, are harmless side effects, but other side effects like swelling of the tongue and throat, or liver problems, can be life-threatening. Short-term side effects of HIV medicines:
The side effects that last a couple of weeks, usually after starting your first dose of an HIV medicine for the first time, are called short-term side effects, which can include:
Fatigue or exhaustion (feeling extremely tired or lacking energy)
Take note to always treat even those side effects or symptoms that seem not serious; like fatigue, rash, fever, or nausea, as worthy of a doctor’s consultation. You may not know it, these are already signs of underlying life-threatening conditions. Some of the life-threatening side effects that so far qualify as serious and requires immediate medical attention are; swelling of the lips, tongue, throat, eyes, or face. There can also be adverse reactions/side effects that are not directly caused by HIV medicines.
The existing HIV infection itself, other underlying medical conditions, or other medicines a person is taking can also cause adverse reactions/side effects that can escalate to serious complications if left untreated or unmanaged for an extended time. It will always be to your benefit to immediately talk to your healthcare provider about any unusual symptoms that you are having. Your healthcare provider is the best person that can help you pinpoint the exact cause of the adverse reaction/side effect and recommend ways to manage or treat them. Do not ever stop, cut down, or skip your HIV medicines unless your healthcare provider tells you to at the onset of any reactions or side effects of HIV medicines you are taking.
Stopping, skipping or cutting down on HIV medicines will only give HIV an opportunity to multiply, eventually severely damaging your immune system. It will only be harder for your body to fight off infection with a damaged immune system as its liability instead of a support resource.
You may also develop certain HIV-related cancers when your immune system is down. Several drug-resistant diseases and infections that are threatening people living with HIV in the world today are offshoots of inappropriate discontinuation, skipping or cutting down on HIV medicines. Long-term adverse side effects or complications of HIV medicines;
The side effects that show up months or even years after starting an HIV medication regimen, one that continues for an extended period are the ones referred to as long-term side effects/adverse complications of HIV medicines, and these include:
Ways side effects, adverse reactions, and complications of HIV medicines can be managed: It always pays to be vigilant when it comes to our health, including intake of medicines or particularly HIV medicines. Don’t just start to take any medicines or HIV medicines without consulting a doctor first for a proper diagnosis and correct medicine prescription. When you plan to start an HIV medication regimen, be mindful of your already compromised immune responses. Talk to a doctor or to a health care provider about possible side effects, and the possible repercussions your current lifestyle will trigger. This will help your doctor or your health care provider pinpoint possible side effects and complications and the appropriate medicines most suited to your needs.
We provide you with original essay samples, perfect formatting and styling
To export a reference to this article please select a referencing style below:
Where do you want us to send this sample?
Be careful. This essay is not unique
This essay was donated by a student and is likely to have been used and submitted before
Download this Sample
Free samples may contain mistakes and not unique parts
Sorry, we could not paraphrase this essay. Our professional writers can rewrite it and get you a unique paper.
Please check your inbox.
We can write you a custom essay that will follow your exact instructions and meet the deadlines. Let's fix your grades together!
Are you interested in getting a customized paper?Check it out!